# SDR MASA97237

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 330997F120414
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 5596 - AVP-BOS - NR 1 ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED IN FLIGHT.  CREW SHUT DOWN ENGINE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED IN BOS WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED OIL COOLER LINE.  AIRCRAFT AS RETURNED TO SERVICE.  (M)
